Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cooolsweet

Accutane 10 /20 Mg

Recommended Posts

hi

i am taking isotretinoin , i started with 20 mg, first day i felt so cold, but in a few minutes it went away.

after that i m sore cold and and i stopped 20 mg and then started 10 mg. i have job is 9 to 5, but my voice is not clea

but still i have sore cold and all that. i need to continue with this medicine, my face got clear in a week.

but not that clean.

what to do any idea?

Share this post


Link to post
Share on other sites

We need more information so we can help you.

Since when are you taking Accutane ?

What is your age and weight ?

Are you male or female ?

Can you explain better what are you dealing with ? You are felling cold like if you had the flu ?

I didn't ever read before "sore throat" as a side effect of Accutane,but that may be just me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×